# SDR 99T64R350AR

- Difficulty date: July 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597838502
- Condition: Cracked
- Location: Rt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FORWARD TANG OF FRONT SPAR OUTBOARD OF STATION XFS 515, 3 HOLES CRACKED.  REMOVED NUT CHANNEL IAW DC-8 SRM 51-1-21.  REAMED HOLES, EDDY CURRENT HOLES, NO DEFECTS.  INSTALLED BUSHING IAW BOEING MESSAGE XXX-MEM-99-0007RR.  (M)
